Doctor insights on:
Tachicardia Symptoms Adrenaline
How can Effexor (venlafaxine) XR be effective for anxiety if it increases adrenaline? One main anxiety symptom I have is tachycardia and ssri's didn't help.
What can cause symptoms of overactive sympathetic nervous system and elevated epinephrine? Thyroid fine, heart tests fine except for tachycardia.
Given clonazepam for my postural orthostatic tachycardia syndrome. How does clonazepam "fix" my adrenaline imbalance that's a side effect of p.o.t.s.?
Complicated: It doesn't, but it may make you feel better. There is no "cure" for POTS but many medicines are used to help people feel better...and that's what counts. Isn't it? ...Read more
If I get upset or stressed I experience tachycardia, profuse sweating, and what feels like too much adrenaline. It's like physical anxiety, not mental?
Anxiety possible: Tachycardia, result of generalized anxiety disorder, is not a sign of heart disease. Accelerated heartbeat can continue for extended period of time without damage. Tachycardia, high resting heart rate (commonly 100+ BPM) This can occur when anxiety. Anxiety is often accompanied by tachycardia and excessive sweating. Anxiety disorders are twice as common in females as males. See Dr. For exam and Rx. ...Read more
Can ANS dysfunction cause elevated urine epinephrine levels? Can ANS dysfunction also cause tachycardia multiple times a night? Sorry about all the questions. :)
ANS and HR:
Yes, it certainly can. Do you have prolonged QT syndrome on ECG?
http://www. Ncbi. Nlm. Nih. Gov/pubmed/8269304
The high epinephrine in urine and fluctuating heart rates can be due to high stress, anxiety, or pheochromocytoma, among other things. Any BP instability?
http://www. Nlm. Nih. Gov/medlineplus/ency/article/003613.htm
No need to apologize for questions. That is what we are here for. :) ...Read more
Would ANS dysfunction cause sinus tachycardia or another type of arrythmia? Would it cause elevated epinephrine?
Dysrhythmia: The elevated epinephrine levels from whatever, causes the arrhythmia and not vice versa as a rule. I would look for other causes like anxiety, stress, fever, anemia, caffeine, alcohol, nicotine, hyperthyroidism, etc before attributing the condition to ANS. Your cardiologist and personal physician are best qualified to evaluate the dysrhythmia and its causes however. ...Read more
What does ER do if a patient with heart disease and tachycardia has anaphylaxis shock? Do they still give epinephrine injection?
Usualloy yes.: Tachycardia is frequently caused by anaphylaxis. The only drug that truly treats the condition is epinephrine. Therefore, the drug should still be used in patients with heart disease. However, a good way of reducing the danger from the medication is to give lower initial doses, e.g. A pediatric dose of 0.15mg im, which can be repeated every 10 minutes as necessary. ...Read more
Had 14 day loop and had sinus tachycardia with heart rates 55-180bpm. Also the 180 occurs when sleeping or lying in bed. Cardiologist not sure why tach occurs every night. Elevated epinephrine? Ideas?
Do TCAs cause increased adrenaline, in turn vasoconstriction and increased blood pressure? Could this increase angina symptoms, cause ED?
More Info please:
We need more information...What do you mean by "TCA"?
Dr Z ...Read more
Excess adrenaline causing strong palpitations even from little activity? Ekg normal. Symptoms include: polyuria, indigestion, insomnia, fatigue.
Complete check up!: Normal ekg means very little on your case! You need a comprehensive work up to check your systems, including neurological, metabolic, renal, cardiovascular, etc. A session of multifunction cardiogram should be integral part... Good luck and let me know how it turns out. Http://en. M.wikipedia. Org/wiki/multifunction_cardiogram. ...Read more
Cannot say in your p:
Particular case because a lot of individual factors influence sentivity to stress hormones (hypertension/hypertension meds, heart, lung issues).
Psychologically the panic can be quite significant. Mostly below age 40, heart races and some other mild symptoms but not too much. On the other hand, in an allergic reaction, those symptoms can be very severe. ...Read more
Can ANS dysfunction/damage cause symptoms similar to a pheochromocytoma (including elevated urine epinephrine)?
Patients with Postural Orthostasis Tachycardia Syndrome (POTS) can exhibit many of the same symptoms as pheochromocytoma: palpitations, anxiety, tremor etc. This is because both conditions cause a hyper-adrenergic state. Epinephrine may be elevated but likely less than in
pheochromocytoma. Increased norepinephrine on standing is the key finding in POTS.
SEE: http://bit. Ly/17qibWZ ...Read more
What specific symptoms warrant use of an epipen (epinephrine)? I have had one for years, have asthma, bronchospasms etc in life. Unsure "how bad" is bad enough 4epi
I have allergies. When I come into contact with allergen, should I use epipen (epinephrine) before symptoms progress even though I'm just itchy? Or should I wait?
Depending on what: The allergen is and what reaction you have had in the past....also depends on where the itching is. For example, if you have itching in your throat or around your mouth and have had an allergic reaction needing epi in the past, you should not wait. You should use the epipen (epinephrine) and get to a hospital. This is more likely to be the case with a food allergen or bee sting. Please also discuss with your doctor. ...Read more
Can elevated epinephrine and panic attack symptoms cause cognition problems and severe restlessness?
Well...: Epinephrine (more commonly known as adrenaline) can definitely cause restlessness. .. As its one of the chemical signals sent by the brain in the "flight or fight" response. As well, panic disorder can cause alterations in cognition. .. Although without knowing more about you, it's impossible to say to what extent. Hope that helps! ...Read more
Should the allergist have given me an Epipen (epinephrine) for my new basil allergy? Also, my symptoms came back 3 days after I ate basil. Should I be worried?
Likely unrelated: First basil allergy is likely extremely rare. 2nd allergy to food usually occurs within 2 hrs (up to 10 hrs with red meat) and your reaction after 72 hrs is not from basil. Thus I would look for another culprit. EpiPen (epinephrine) should be available if you have had an anaphylactic reaction regardless of what might have caused it. If you did not have one, then EpiPen (epinephrine) is not needed. ...Read more
Went to the dentist and had a reaction. Said it was epinephrine. Next visit, no epi, now convulsions & seizure like symptoms. Er dr not sure!
What was reaction?: Epinephrine will raise your heart rate and possible bp, making you feel anxious. Is that the reaction you had? If next visit had no epi and you were brought to the er, you may have had an allergic reaction to the medication or to latex. This is purely a guess, and you will need to work with your own physician to rule out possible causes. ...Read more
Had 24 hour urine for catecholamines and 5 HIAA. Results were elevated epinephrine levels. What could that mean? My symptoms include episodes or rapid/forceful heartbeat, tingling in hands...
I have P.O.T.S my body ever since diagnosed seems to be really sensitive to adrenaline/stress/anxiety, how can I help this? So annoying
Many causes: POTS is a cluster of symptoms and findings, not a diagnosis in and of itself. Your best option is to have the underlying reason identified, the degree and type of autonomic instability clarified and then have appropriate treatment from your doctor. There are many possibilities. ...Read more
Completely different: Adrenaline is a hormone made by the adrenal glands that is a stress, "fight or flight" hormone, released with physical or emotional stress. Endorphins are morphine like peptides made in the brain and pituitary gland that help decrease pain, produce a "pleasure" type of feeling and are released during exercise, pain, sexual activity. ...Read more